Except side effects on preparations there are also allergic reactions. Medicamentous allergy is the allergic reactions of an organism caused by drugs. These reactions, unlike many others, are connected not with direct pharmacological action of medicamentous preparation, and with its ability to form complex anti-genes and to sensibilize an organism. Now it is known that the most part of drugs can become a causal factor of medicamentous allergy. And more widely the population applies medicines, more frequent allergic reactions happen. It is caused by that many of us long and uncontrolledly take medicine, often without doctor’s prescription.
Some people, for example, apply vasoconstrictive preparations to treat cold unfairly long. And it creates prerequisites for development of allergic reaction. Besides, long reception of any one medicine can become a starting factor to development of hypersensibility to another which before the person had well, that is didn’t note side effects. The most allergic reactions and side effects appear after unbridled intake of preparations that’s why it is obvious to take drugs according to the instruction for use that’s why you may order drugs via Canadian Health&Care Mall to treat different diseases.
Continuous introduction in medical practice of new medicines, various dietary supplements, and also quite often insufficiently reasonable broad application of antibiotics and sulfanilamide preparations does a problem of medicamentous allergy more and more actual. The medicamentous allergy differs from complications of medicinal therapy of non – allergic origin. Its manifestations don’t remind the pharmacological effect of drugs. It arises in most cases from the minimum quantity of medicine. As a rule, after the first contact with medicine the sensitization period within not less than 5-7 days follows. Therefore the medicinal allergy in the form of classical symptoms of the allergic diseases repeating at the subsequent introduction of drugs allergens is shown.
First of all, the sudden attack-like beginning belongs to features of medicamentous allergy, is followed by heavy general symptoms such as feverish reaction is in some cases noted. Symptoms of medicamentous allergy aren’t characteristic for this preparation. The same medicine can cause the most various allergic changes, and the same allergic symptom can result from influence of the most various preparations. So, Quincke’s edema also swelled is possible to be observed at influence of various drugs. However, and there are exceptions. For example, serumal like reactions arise on preparations of a depopenitsillin more often; scarlatiniform, morbilliform rashes – on vitamins of group B, quinine, “mixed” generalized rash in combination with damage of internals – on sulfanilamide preparations, acetylsalicylic acid.
As you may come to a conclusion allergic reaction may appear in any situation of drugs intake that’s why it is better to know towardly about your allergy on medical preparations. If you are interesting in the idea of ordering online you may check out the website of Canadian Health&Care Mall where you will find everything you need for any taste and budget.
Dr. Douglas Goldberg, MD is a Cardiology Specialist in Mineola, NY. He is affiliated with medical facilities Nyu Winthrop Hospital and Mercy Medical Center.